# SDR GLBA2013022600180

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 33,028 hours, 33,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: AML21CBA2AC
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE MAIN CABIN DOOR KEEPS CLOSING BY ITSELF AND "IN TRANSIT" LIGHT WILL NOT EXTINGUISH.  REPLACED THE DOOR ACTUATING SWITCH ABOVE THE F/A SEAT.  OPS CHECKED GOOD.
